# SDR C2XA05SH005

- Difficulty date: January 26, 2005
- Submitted: January 29, 2005
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 8,273 hours, 7,120 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE CENTER OMEGA BEAM FS 17-23 IS CORRODED.  MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
